# SDR 2009FA0000395

- Difficulty date: April 22, 2009
- Submitted: May 11, 2009
- Operation: General aviation
- Aircraft: N2330K
- Make and model: Luscom 8C
- Aircraft serial: 5057
- Aircraft time: 1,650 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Rt Mlg
- Part time: 1,650 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI (AFTER LANDING) THE RT WHEEL ASSY BROKE OFF WHILE APPROACHING TAXI TURNOFF.  INVESTIGATION REVEALED SEVERE CORROSION ON INSIDE OF LANDING GEAR TUBE AT POINT WHERE AXLE AND DOWNTUBES ARE WELDED.
